# SDR USAA2009052691289

- Difficulty date: May 23, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 33,061 hours, 13,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321413
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOGPAGE:4500483 - FLT 495 - PHL-DEN - EMERGENCY LIGHTS - DURING EMERGENCY LIGHT TEST, " EMERGENCY POWER SUPPLY UNIT INTERNAL LOAD EMERGENCY LEFT AND RIGHT" AND "EMERGENCY POWER SUPPLY UNIT LEFT FORWARD AND AFT".  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY PACKS.  OPERATIONAL CHECK WAS GOOD.
